MathSciNet Relay Station
MathSciNet bibliographic data
MR346736 (49 #11461) 54C56 (55E05)
Felt, James E. Homotopy groups of compact Hausdorff spaces with trivial shape. Proc. Amer. Math. Soc. 44 (1974), 500–504.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement